MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036101240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications and the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported issue is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was confirmed to be in good condition prior to use and the device was prepared as per the dfu.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, therefore, a cause of undeterminable will be assigned to this event.
 
Event or Problem Description
It was reported that during the procedure when the coil (subject device) was being placed in the aneurysm it detached early.The coil was removed with the catheter.It was exchanged for another and the procedure was completed successfully.The patient outcome was good.There were no clinical consequences to the patient.

Brand Name
TARGET XL 360 STANDARD 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9702373
Report Number3008881809-2020-00037
Device Sequence Number13905789
Product Code HCG
UDI-Device Identifier04546540711281
UDI-Public04546540711281
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2022
Device Model NumberM0036101240
Device Catalogue NumberM0036101240
Device Lot Number21115903
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1